Canadian Soldiers Assistance Team (CSAT) Forum

Meds mixing u up? Sleep problems

Page 2 of 2 Previous  1, 2

Go down

Re: Meds mixing u up? Sleep problems

Post by Vet1234 on Sun 25 Sep 2016, 10:12

I'm not a sleep walker, but I wake up very suddenly and startled. I have been taking a pretty high dose of Zoplicone to sleep for over 5 years. My wife tells me I mumble incoherently and sit up agitated but definitely not awake. I'm like a zombie the next day as well. Marijuana helps wake me up, I used to rely heavily on caffeine and ephedrine to be able to function during the day. I have 5 kids and 3 kids under 3... I have no choice but to be able to function. I feel for ya man.
avatar
Vet1234
CSAT Member

Number of posts : 570
Location : Ontario
Registration date : 2016-07-27

Back to top Go down

Meds mixing u up? Sleep problems

Post by Guest on Sun 25 Sep 2016, 01:45

Hi, I don't see this topic on here. It's effecting me a lot and wonder if any one else is having this problem. I have a serve sleep disorder, take meds to sleep. My daughter visited me this week and I found out through her that I have a sleep walking problem and I also sleep eat problem I grab anything from the kitchen. In the morning I have no idea what happens. She was very scared about my action, talking giberish, making no sense she said I actually looked mental Not one of my better moments. But I don't remember a thing. She said I was worse then a drunk super hammered. Any advice or any one else going thru this. I will be seeing my doctor this week to fill out my form for LTD 1 year update. Perfect timing on my part. But, really feel like a zombie during the next day. My mind feels weird.

Guest
Guest


Back to top Go down

Page 2 of 2 Previous  1, 2

Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum